# SDR 97ZZZX5181

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Covington Aircraft Engines Inc, repair station CP2R750K
- Engine: Pwa R1340AN2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Roller
- Part number: 5999
- Condition: Spalled
- Location: Valve Train
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE TRAIN ROLLER FOUND SPALLED.  WHILE PERFORMING MAINTENANCE AND REPAIRS ON THE ENGINE.
